MAUDE Adverse Event Report: ARTHREX, INC. Ø8X 20MM PEEK IF SCRW NON-VENTED; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. Ø8X 20MM PEEK IF SCRW NON-VENTED; NON-DEGRADABLE FIXATN FASTENER
Model Number Ø8X 20MM PEEK IF SCRW NON-VENTED
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, a sales representative reported via email that an ar-4580-24 fiberstitch implant 1.5 was prematurely deployed.Additionally, an ar-4020p-08 fastthread peek interference screw (8 mm × 20 mm) did not engage with the driver, and its threads were compromised.The case was completed using another fiberstitch implant.This occurred during an acl with meniscal repair and let procedure on (b)(6) 2025, with no reported patient harm.Additional information was requested on 23-dec-2025.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is a use error, including improper surgical technique associated with the device.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
Ø8X 20MM PEEK IF SCRW NON-VENTED
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24035905
Report Number1220246-2026-00132
Device Sequence Number15717823
Product Code MAI
UDI-Device Identifier00888867295018
UDI-Public(01)00888867295018(11)230522(17)280430(10)15095499
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K202535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberØ8X 20MM PEEK IF SCRW NON-VENTED
Device Catalogue NumberAR-4020P-08
Device Lot Number15095499
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown